zbMATH — the first resource for mathematics

Groups with only two nonlinear non-faithful irreducible characters. (English) Zbl 07088795
Summary: We determine the groups with exactly two nonlinear non-faithful irreducible characters whose kernels intersect trivially.
20C15 Ordinary representations and characters
Full Text: DOI
[1] Iranmanesh, A.; Saeidi, A., Finite groups with a unique nonlinear nonfaithful irreducible character, Arch. Math., Brno 47 (2011), 91-98
[2] Li, Y.; Chen, X.; Li, H., Finite \(p\)-groups with exactly two nonlinear non-faithful irreducible characters, To appear in Czech. Math. J
[3] Saeidi, A., Classification of solvable groups possessing a unique nonlinear non-faithful irreducible character, Cent. Eur. J. Math. 12 (2014), 79-83
[4] Seitz, G., Finite groups having only one irreducible representation of degree greater than one, Proc. Am. Math. Soc. 19 (1968), 459-461
[5] Zhang, G., Finite groups with exactly two nonlinear irreducible characters, Chin. Ann. Math., Ser. A 17 (1996), 227-232 Chinese
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.